Vol 44, No 2 (2017)

Annals of the University of Craiova - Mathematics and Computer Science Series

Table of Contents

Mathematics and Computer Science

Laudatio for Professor Gheorghe Morosanu at the Doctor Honor Causa of the University of Craiova Award Ceremony PDF
Cristian Vladimirescu 169-172
Do we need Mathematics? PDF
Gheorghe Morosanu 173-178
New error estimation of Chebyshev functional and application to the the onepoint and twopoint weighted integral formula PDF
Khalid Mahmood Awan, Sanja Kovac, Jozep Pecaric 179-189
Existence of renormalized solutions for a nonlinear elliptic equation in Musielak framework and L1 data PDF
Taghi Admedatt, Mohamed Saad Bouh Elemine Vall, Abdelmoujib Benkirane, Abdelfattah Touzani 190-213
Double left stabilizers in BL-algebras PDF
Somayeh Motamed 214-227
Obstinate and maximal prelters in EQ-algebras PDF
M. Behzadi, Lida Torkzadeh 228-237
Custom IDF weights for boosting the relevancy of retrieved documents in textual retrieval PDF
Ioan Badarinza, Adrian Ioan Sterca 238-248
Existence and multiplicity results for elliptic equations involving the p-Laplacian-like PDF
Saeid Shokooh 249-258
Non-trivial periodic solutions for a class of damped vibration problems PDF
Abdollah Nazari, Ghasem A. Afrouzi, Shapour Heidarkhani 259-266
Some inequalities in inner product spaces related to Buzano's and GrĂ¼ss results PDF
Silvestru Sever Dragomir 267-277
Properties of integrable punctual convex functions PDF
Aurelia Florea 278-282
Notes on regular filters in residuated lattices PDF
Dana Piciu, Laura Dobre 283-291
Business Intelligence: Statistics in predicting stock market PDF
Smaranda Belciug, Adrian Sandita 292-298
An existence result for quasilinear elliptic equations with variable exponents PDF
Iulia Dorotheea Stircu 299-316
Hausdorff Topological BE-algebras PDF
Elham Shadadi, Nader Kouhestani 316-329